| Model Number |
320550 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported found about 2 dozen pen needles from two different lot number.Unknown amount on each lot #.Needles would not prime.Noticed after removed from pen the non patient end needle to be bent.Dc
lot # 3017179
lot # 3025239
catalog# unknown - 32g 4mm 2nd gen
date of event unknown
sample status awaiting sample.
Additional Manufacturer Narrative
12 pen needles affected by event.